Exponential stability of switched systems with mixed time delays

Van Hien, Le 2009, Exponential stability of switched systems with mixed time delays, Applied Mathematical Sciences, vol. 3, no. 49-52, pp. 2481-2489.

Attached Files
Name Description MIMEType Size Downloads

Title Exponential stability of switched systems with mixed time delays
Author(s) Van Hien, LeORCID iD for Van Hien, Le orcid.org/0000-0003-1787-3011
Journal name Applied Mathematical Sciences
Volume number 3
Issue number 49-52
Start page 2481
End page 2489
Total pages 9
Publisher Hikari
Publication date 2009-12-01
ISSN 1312-885X
1312-885X
Language eng
Field of Research 0102 Applied Mathematics
HERDC Research category CN.1 Other journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30094991

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 6 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 12 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Wed, 03 May 2017, 14:23:37 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.